# SDR FDEA200911043843

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N907FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 52,273 hours, 21,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 715, BETWEEN S24L/ 25L, SKIN HAS AN OUTWARD PUNCTURE, APPROX 12" AFT OF ANOTHER DOUBLER REPAIR.  TRIMMED OUT DAMAGED AREA IAW SRM 53-00-01, FIG 201.  FABRICATED REPAIR PARTS (DOUBLER AND FILLER) IAW SRM 53-00-01, FIG 201 AND SRM 53-30-01, FIG 1, ITEM 18.  INSTALLED ALL REPAIR PARTS AT BS 715, S24L-S25L, IAW SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
